MAUDE Adverse Event Report: RESPIRONICS, INC. INNOSPIRE DELUXE 230V 50HZ INT. UK PLUG; NEBULIZER (DIRECT PATIENT INTERFACE)

RESPIRONICS, INC. INNOSPIRE DELUXE 230V 50HZ INT. UK PLUG; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 1112279
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to an innospire deluxe device with an allegation of delivery issue.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported information in reference to an innospire deluxe device with an allegation of delivery issue.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The reporter stated another atomizer was needed.Additional information was not able to be obtained as there was no contact information provided for the reporter.A final report is being submitted.If new information becomes available and/or the device is returned and evaluated, a follow-up/supplemental report will be completed.Updated: evaluation results code grid.Evaluation results code grid.Component code grid.Conclusion code grid.

Brand Name
INNOSPIRE DELUXE 230V 50HZ INT. UK PLUG
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21287496
Report Number2518422-2025-101488
Device Sequence Number20791134
Product Code CAF
UDI-Device Identifier06946159502023
UDI-Public(01)06946159502023
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K031413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1112279
Device Catalogue Number1112279
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown